Format

Send to

Choose Destination
Clin Transplant. 2009 Aug-Sep;23(4):575-9. doi: 10.1111/j.1399-0012.2008.00941.x. Epub 2008 Dec 22.

Fever of unknown origin in renal transplant patients with tacrolimus.

Author information

1
Clinical Division of Nephrology, Innsbruck Medical University, Innsbruck, Austria.

Abstract

The immunosuppressive agent tacrolimus is now widely used for the prevention of acute and chronic rejection in renal allograft recipients. We here report on three patients, who developed drug-induced fever due to tacrolimus one to five months after renal transplantation. Extensive search for a focus, autoantibodies and virus infection remained inconclusive. Therefore, drug-induced fever was suggested. After discontinuing tacrolimus and switching to cyclosporine A fever completely resolved within 24 h. This report demonstrates that tacrolimus-induced drug fever should be included in the differential diagnosis of fever of unknown origin in renal transplant recipients.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center